Equivalent-singular dichotomy for quasi-invariant ergodic measures
Annales de l'I.H.P. Probabilités et statistiques, Tome 21 (1985) no. 4, pp. 393-400.
@article{AIHPB_1985__21_4_393_0,
     author = {Okazaki, Yoshiaki},
     title = {Equivalent-singular dichotomy for quasi-invariant ergodic measures},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {393--400},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {4},
     year = {1985},
     zbl = {0582.60004},
     mrnumber = {823083},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1985__21_4_393_0/}
}
Okazaki, Yoshiaki. Equivalent-singular dichotomy for quasi-invariant ergodic measures. Annales de l'I.H.P. Probabilités et statistiques, Tome 21 (1985) no. 4, pp. 393-400. http://archive.numdam.org/item/AIHPB_1985__21_4_393_0/

[1] S.D. Chatterji and S. Ramaswamy, Mesures gaussiennes et mesures produits. Springer-Verlag, Lecture Notes in Math., t. 920, 1982, p. 570-580. | Numdam | MR 658715 | Zbl 0504.28017

[2] J. Feldman, Equivalence and perpendicularity of Gaussian Processes. Pacific J. Math., t. 8, 1958, p. 699-708. | MR 102760 | Zbl 0084.13001

[3] X. Fernique, Comparaison de mesures gaussiennes et de mesures produits. Ann. Inst. H. Poincaré, t. 20, 1985, p. 165-175. | Numdam | MR 749622 | Zbl 0536.60047

[4] J. Hajek, On a property of normal distributions of any stochastic processes. Selected translations in Math. Statis. Prob., t. 1, 1958-1961, p. 245-252. | MR 116379 | Zbl 0112.09702

[5] E. Hewitt and K.A. Ross, Abstract harmonic analysis. Die Grundlehren der Math. Wiss., t. 115, Springer-Verlag, 1963. | Zbl 0115.10603

[6] K. Ito and M. Nisio, On the convergence of sums of independent random variables. Osaka J. Math., t. 5, 1968, p. 35-48. | MR 235593 | Zbl 0177.45102

[7] A. Janssen, A survey about zero-one laws for probability measures on linear spaces and locally compact groups. Springer-Verlag, Lecture Notes in Math., t. 1064, 1984, p. 551-563. | MR 772429 | Zbl 0542.60036

[8] S. Kakutani, On equivalence of infinite product measures. Ann. of Math., t. 49, 1948, p. 214-224. | MR 23331 | Zbl 0030.02303

[9] M. Kanter, Equivalence singularity dichotomies for a class of ergodic measures. Math. Proc. Camb. Phil. Soc., t. 81, 1977, p. 249-252. | MR 436306 | Zbl 0383.60041

[10] J. Von Neumann, Uber einen Satz von Herrn M. H. Stone. Ann. of Math., t. 33, 1932, p. 567-573. | JFM 58.0423.03 | MR 1503076 | Zbl 0005.16402

[11] Ju A. Rozanov, Infinite-dimensional Gaussian distributions. Proc. Steklov Inst. Math., t. 108, 1968, A. M. S. (English translation). | MR 298752 | Zbl 0245.60036

[12] H. Sato and Y. Okazaki, Separabilities of a Gaussian Radon measure. Ann. Inst. H. Poincaré, t. 11, 1975, p. 287-298. | EuDML 77025 | Numdam | MR 400323 | Zbl 0362.60015

[13] A.V. Skorohod, Integration in Hilbert space. Ergebnisse der Math., t. 79, Springer-Verlag, 1974. | MR 466482 | Zbl 0307.28010

[14] A. Tortrat, Lois e(λ) dans les espaces vectoriels et lois stables. Z. Wahrscheinlichkeitstheorie verw., t. 37, 1976, p. 175-182. | MR 428371 | Zbl 0335.60013

[15] J. Zinn, Zero-one laws for non-Gaussian measures. Proc. of A. M. S., t. 44, 1974, p. 179-185. | MR 345158 | Zbl 0309.60022